# SDR AU001320

- Difficulty date: September 9, 2000
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Fokker F.28 MK4000
- Engine: Rroyce SPEY55515
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 58137
- Condition: Leaking
- Location: Te Flap
- Part time: 2,956 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

(AUS) FLAP HYDRAULIC MOTOR LEAKING. LOSS OF UTILITY HYDRAULIC SYSTEM FLUID (SYSTEM 1).
